# SDR 2000ZZZM162

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F95300013023
- Condition: Corroded
- Location: Frame 36-39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT ATTENDANT SEAT TRACK HAS CORROSION.  BLENDED AFFECTED AREA IAW ATR 42 SRM 51-21-58 AND FOUND TO BE OUT OF LIMITS IAW ATR SRM 53-00-00 PAGE 314A.  REPLACED RIGHT FLIGHT ATTENDANT SEAT TRACK IAW EO E9-5300-013R4.  (M)
